# SDR AALA20091107TUL03

- Difficulty date: November 6, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 62,290 hours, 32,619 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

INFLIGHT DFW TO MEX.  CREW REPORTED SEVERE YAW AT ROTATION.  FELT LIKE NOSE GEAR PROBLEM.  ALSO CAPTAINS SLIDING WINDOW POSSIBLE CRACK. EMERGENCY DECLARED AND LANDED SAT WITHOUT INCIDENT.  NO DEFECTS NOTED WITH LANDING GEAR.  REPLACED BOTH NOSE LANDING GEAR TIRE ASSEMBLIES AND CAPTAINS SLIDING WINDOW SEAL.
